MathSciNet Relay Station
MathSciNet bibliographic data
MR276401 (43 #2148) 22.05
Fulp, Ronald O. Character semigroups of locally compact inverse semigroups. Proc. Amer. Math. Soc. 27 1971 613–618.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement